MathSciNet Relay Station
MathSciNet bibliographic data
MR2996610 34C07
Yu, Pei; Han, Maoan Bifurcation of limit cycles in 3rd-order $Z\sb 2$ Hamiltonian planar vector fields with 3rd-order perturbations. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 4, 978–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement